Space Science International

Nilpotence and the Generalized Uncertainty Principle (S)

Nikos Kalogeropoulos

DOI : 10.3844/ajssp.2013.99.111

Space Science International

Volume 1, Issue 2

Pages 99-111


We point out that some of the proposed generalized/modified uncertainty principles originate from solvable, or nilpotent at appropriate limits, "deformations" of Lie algebras. We briefly comment on formal aspects related to the well-posedness of one of these algebras. We point out a potential relation of such algebras with Classical Mechanics in the spirit of the symplectic non-squeezing theorem. We also point out their relation to a hierarchy of generalized measure theories emerging in a covariant formalism of quantum gravity.


© 2013 Nikos Kalogeropoulos. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.